# SDR CALA2023121103622

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 77,924 hours, 28,326 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 1191617
- Condition: Damaged
- Location: Sta 588.7
- Part time: 68,012 hours, 25,178 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WITH MEL PRESS SETUP AIRBORNE. LEFT/RIGHT DUCT PRESS FLUCUATES RIGHT DUCT WENT TO ZERO PERFORMED MM 36-11-00-700-801 ENGINE BLEED AIR SYSTEM HEALTH CHECK, NO DEFECTS NOTED. FOUND BOTH CONTROL AND PRESSURE SENSE LINE FITTINGS ON THE HIGH STAGE REGULATOR LOOSE. REMOVED FITTINGS AND REPLACED SEALS. REINSTALLED FITTINGS IN REF TO MM 36-11-07-400-801. SUGGEST PERFORMING BLEED SCHEDULE TO VERIFY BLEED TRIP PERFORMED ENG #1 AND #2 BLEED SCHEDULE OPS CK NORMAL REF FIM TASK 36-10. RT PACK BLEED TRIP ISOL VALVE CLOSED PER MEL FOR LEFT PACK PERFORMED BITE TEST OF #2 DCPC PER FIM TASK 21-31 TASK 801, FOUND LOW INFL/ HIGH LEAKG FAULT AT FLIGHT LEG 00. CHECKED RH PACK ACM FOR MOVEMENT PER FIM TASK 21-31 TASK 823, RH ACM IMPELLER SPINS FREELY. LEFT ACM WAS FOUND TO BE FROZEN UP AND A BROKEN BLADE, INSTALLED NEW ACM LEFT SIDE IAW AMM 21-51-04-400-802-002 UP TO STEP I ,  PERFORMED ACM INSTALLATION TEST PER 21-51-04-860-025-002.ALL STEPS COMPLETED OPS CHECK LEAK CHECK GOOD.
